# SDR CA960328007

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33111U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 89737524
- Condition: Surging
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, D, E

## Discrepancy

(CAN) POWER SURGING WHEN POWER LEVERS ADJUSTED. AIRCRAFT RETURNED TO BASE, SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENT. FCU BELLOWS FOUND DAMAGED.
